# SDR AWXA9600787

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND C-2 DOOR AFT CARGO OUTER SKIN DENTED AND CREASED IN SEVERAL PLACES.  REMOVED AND REPLACED C-2 DOOR OUTER SKIN IAW B737, SRM 52-30-01 AND 51-40-02.  MAT ID 2024-T3 .071.  FABRICATED NEW DOOR SKIN IAW B737 SRM 52-30-01.
